×

zbMATH — the first resource for mathematics

Entropy of curves and uniform distribution. (English) Zbl 0547.10047
Topics in classical number theory, Colloq. Budapest 1981, Vol. II, Colloq. Math. Soc. Jànos Bolyai 34, 1051-1067 (1984).
[For the entire collection see Zbl 0541.00002.]
The relationship between entropy and dimension of a planar curve is discussed. Special attention is given to infinite polygons attached to uniformly distributed sequences.
Reviewer: F.Schweiger

MSC:
11K06 General theory of distribution modulo \(1\)
28D20 Entropy and other invariants